# SDR QXEA2011101000982

- Difficulty date: October 4, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,766 hours, 11,762 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Part number: 30180B23D1683
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLY ELECTRICAL ODOR EMANATING FROM REAR OF ACFT.  INSPECTED CARGO PIT FOUND ODOR TO BE CENTERED AROUND THE FWD LAMP ASSY.  BEGAN REMOVAL OF PANEL 251CZ REMOVED ENOUGH OF THE PANEL TO GRANT ACCESS FOR FURTHER INSPECTION REQUIRING THE REMOVAL OF THE AFT CARGO FWD SMOKE DETECTOR REF AMM TASM 26-12-01-000-801.  FOUND OVERHEAD CARGO COMPARTMENT LIGHT ASSY PHENOLIC CAUSING THE ODOR.  R & R AFT CARGO FWD LIGHT ASSY AS REQ REF AMM 33-31-01-000-801 & 33-31-01-400-801 NO FURTHER ODOR DETECTED, OPS CHECK GOOD.  INSTALLED PANEL 251CZ AFT BAGGAGE COMPARTMENT LINERS REF AMM 25-52-19-400-801 1-4(A-5),5. REPLACED SMOKE DETECTOR. RETURNED TO SERVICE.
